MathSciNet Relay Station
MathSciNet bibliographic data
MR562801 35Q10 (35R60 58D25 60H15 76F05)
Vishik, M. I.; Komech, A. I.; Fursikov, A. V. Some mathematical problems of statistical hydromechanics. (Russian) Uspekhi Mat. Nauk 34 (1979), no. 5(209), 135–210, 256.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement